# SDR MTNA20130815037H

- Difficulty date: August 15, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N920FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 325
- Aircraft time: 24,570 hours, 31,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53070308200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK, OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM.
